# SDR HALA2010011300046

- Difficulty date: January 13, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 68,082 hours, 30,964 cycles
- Engine: Ge CF680A2
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF THE RT WING SKIN, VARIOUS PLACES.  FASTENERS REMOVED IAW SRM 51-40-02, CORROSION BLENDED OUT IAW SRM 57-20-01, ROTOR PEENED IAW SOPM 20-10-03, FPI IAW SOPM 20-10-02, FIFEC INSPECTED, ALODINE AND PRIMED IAW SRM 51-20-01, INSTALLED FASTNERS, SRT 51-40-02.
